# SDR ASAA2021111736641

- Difficulty date: November 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 41,203 hours, 14,257 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 15222H1447
- Condition: Damaged
- Location: Flight Compartme
- Part time: 16,838 hours, 6,355 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AT CRUISE: FL350 - MASTER CAUTION - ANTI-ICE ILLUMINATED COMPLETED QRH FOR WINDOW OVERHEAT CAUTION LIGHT R1 WINDOW - WHEN WINDOW HEAT SWITCH WAS TURNED OFF - THE ON LIGHT WAS NOT ILLUMINATED. WE NOTICED AN ELECTRICAL LIKE DISCOLORATION AT WINDOW CONTACT POINT FOLLOWED BY A SERIES OF CRACKS IN THE UPPER LEFT CORNER OF THE WINDOW. THE QRH FOR CRACKED WINDOW WAS COMPLETED - OUTER PANEL DAMAGE. GROUNDED - YES. INSTALLED MIG 2C 40-0021820-20-21 REMOVED THE NO 1 F/O WINDOW REF B737-800 AMM 56-11-11-000-802 PULLED AND COLLARD 6 C/B'S 51122 11/17/2021 INSTALLED WINDOW PER SUB TASK 56-11-11-950-007 WINDOW REQUIRES OPS CHECK 78978 RII INSPECTION BY YC 79520 PERFORMED CABIN PRESSURE LEAK CK PER AMM 05-51-91 NO LEAKS NOTED.DIVERSION TIME - 57 MINUTES
